# SDR CA080926004

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,820 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2840 · Fuel Indicating System
- Part: Resistor
- Part number: S38521
- Condition: Worn
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN, NOTICED THAT THE LOW FUEL WARNING LIGHT FOR THE LT SIDE WOULD FLICK ON.  IF YOU WERE QUICK ENOUGH TO CATCH IT THE LT FUEL QUANTITY NEEDLE WOULD TWITCH AT THE SAME TIME.  WITH THE SENDER REMOVED THE RESISTANCE IN THE SENDER WAS CHECKED WITH A DIGITAL MULTI METER. NORMAL OPERATION FROM THE EMPTY TO FULL IS 2 OHMS TO 90 OHMS. THE SENDER WAS FINE AT THE EMPTY POSITION AT 2 ISH OHMS UP TO 63 OHMS. PAST 63 UP TO FULL THE RESISTANCE COULD SPIKE UPWARDS AROUND 350 OHNS WHEN THE FLOAT ARM WAS WIGGLED. UNIT WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
